U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

I get a headache everyday or at my head at least feels very heavy. could synthroid (thyroxine) be the cause?

1 doctor answer1 doctor weighed in
Dr. Douglas Tavenner, jr.
Cosmetic Dentistry 50 years experience
Need consultation: Synthroid (thyroxine) is for thyroid problems and usually not realated to headaches. Many headaches that are not able to be diagnosed are caused from TMJ and muscle dysfunction. Consult with a dentist that treats a lot of TMJ patients for an evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.